# SDR ASAA2016031216079

- Difficulty date: March 12, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338596
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT NR 2 FLOOR PANEL IS CORRODED.  ACFT GROUNDED. FABRICATED NR 2 AFT PIT PANEL IAW SRM 51-40-05-0G-0, PAGE 4, FIG 2, ALODINE NR 2 AFT PIT PANEL IAW SRM 51-20-01-0G-0, PAGE 4, STEP F, PRIMED NR 2 AFT PIT PANEL IAW BSOPM 20-41-02, PAGE 7, STEP F, TABLE 2.  PANEL TO BE INSTALLED ON W/O 1012735 1000-0155 ASA W/O 327788 T/C 45299005 W .75, O .071, R 0, L 1.0, D .071.
